# SDR SWAA2016080854627

- Difficulty date: July 16, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 64,399 hours, 50,969 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD INBOARD EMERGENCY FLASHLIGHT INOPERATIVE.   R & R BATTERY IAW MM.
